Could it be C Diff?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MailOrderNinja
New Member


Date Joined Aug 2010
Total Posts : 3
   Posted 8/4/2010 7:33 AM (GMT -7)   
Hello all,
 
I'm not sure I'm in the right place to be asking about this.  I recently had oral surgery and they gave me clyndimaycin to keep an infection from blooming.  I got a small case of oral thrush so they had me stop taking the antibiotic after only a few days of taking it.  I had a weird taste in my mouth so I looked up clyndimaycin side effects on the net (big mistake) and since have been worried out of my mind about c diff (something I'd never even heard of).
 
I bought and started taking acidophillus tablets about a week ago to help get my flora back in check and since I've had what I guess you would call loose stools.  See thing is before any of this I went to the restroom probably 4 or 5 times a day and usually did have kinda loose stools or at least not totally regular ones.  I know the probiotic will regulate you just like yogurt so there is that.
 
The only symptom I have is 2 or 3 times a day having sort of loose stools.  Before I read on the net I wouldn't have even considered it diarhea.  I have no fever and no cramps or pain that I can really tell.  As currently I don't have insurance and rely on the Indian Hospital (which means an entire day missing work getting wrote up and missing pay) I can't just go in on a whim.  On the same hand this is driving me crazy not knowing and I have a wife and child that I don't want to pass it on to if that is the case.
 
My question I suppose is would I really know if I had C Diff?  If it was pretty mild how would I know I had it besides the loose stools?  They don't really look much different and no mucus or blood that I can tell.  Should I stop taking the probiotic?  I'm concerned if I do that I'll have much worse symptoms that maybe it's holding it in check.
 
I would like to hear from someone that has had c diff and see if maybe this sounds familiar.  I may have anxiety problems a bit so this is driving me crazy.  Any help, advice, or just calm downs would be appreciated.  Thanks. 

shawn12
Veteran Member


Date Joined Jul 2004
Total Posts : 1293
   Posted 8/4/2010 10:50 AM (GMT -7)   
No one can tell you for sure except a doctor.

These are some Tests and diagnosis and info.

http://www.mayoclinic.com/health/c-difficile/DS00736

anxiety can also cause d.

Its not for sure you have c-diff because you had the a small case of oral thrush, but you might want to get checked out.
Forum Moderator


I am not a doctor. All information I present is for educational purposes only and should not be subsituted for the advise of a qualified health care provider.

Please make sure you have your symptoms diagnosed by a medical practitioner or a doctor.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 19, 2017 9:12 PM (GMT -7)
There are a total of 2,762,268 posts in 303,864 threads.
View Active Threads


Who's Online
This forum has 150602 registered members. Please welcome our newest member, Pama.
389 Guest(s), 10 Registered Member(s) are currently online.  Details
Henrisgirl, Jane974, Ravineman430, astroman, JoJoLA, Lymiemomster, Fletch10, OldSalty, nepol, Bhutan boy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer